# SDR EISA99085

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Req'D Service
- Location: 'A' Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS LIGHT ON AFTER TAKEOFF, FLAPS SELECTED UP NR 2 SLAT DID NOT RETRACT.  HYDRAULIC QUANTITY FLUCTUATES FROM 4 TO 2.4 GALLONS.  AIR TURN BACK TO BRU.  SERVICED AND PURGED 'A' SYSTEM, LEADING FLAPS AND SLATS OPERATED, SYSTEM OPS AND LEAK CHECKS GOOD, 727 MM 27-81-0.  (M)
